# SDR DALA2023041002791

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 EMERGENCIA POWER SUPPLY UNIT 15WL UNIT FAULT RED LIGHT COME ON. CORRECTIVE ACTION: REPLACED EPSU 15WL. PERFORMED INTERFACE AND POWER UP TEST OF THE CIDS. PERFORMED BITE TEST OF THE SMOKE DETECTION SYSTEM. PERFORMED THE LOADPROGRAMMING (TECH-IN) PROCEDURE. PERFORMED OPERATIONAL CHECK OF THE EMERGENCY POWER SUPPLYUNITS BY BITE. TEST ARE GOOD. (2710495)
